# SDR 98ZZZX4743

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S809
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: AF02AR
- Condition: Cracked
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND LENS SPLIT APART AT SEAM.
